MAUDE Adverse Event Report: MO016 MO-MOBERLY NOVAPLUS INFANT HEEL WARMER SQUEEZE; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY NOVAPLUS INFANT HEEL WARMER SQUEEZE; PACK, HOT OR COLD, DISPOSABLE
Model Number V11460-010
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no samples were returned for evaluation, a root cause could not be determined.Device history record review was completed on the reported lot v2p199.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.Cardinal health has made a business decision to close the site which manufactures product v11460-010 and transition to a third-party manufacturer.Cardinal health will continue to monitor and trend all reported product related issues for this product.
 
Event or Problem Description
Customer reported the hot pack exploded while nurse was performing test on newborn.The contents did not come into contact with newborn or nurse's skin.

Brand Name
NOVAPLUS INFANT HEEL WARMER SQUEEZE
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key17965776
Report Number1423537-2023-00998
Device Sequence Number7754317
Product Code IMD
UDI-Device Identifier10885380057588
UDI-Public10885380057588
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11460-010
Device Catalogue NumberV11460-010
Device Lot NumberV2P199
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Initial Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown